# SDR AALA971129

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 834003
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0746 - DURING DESCENT INTO DFW WITH LANDING GEAR UP, NOSE LANDING GEAR RED LIGHT ILLUMINATED WITH NO OTHER ABNORMAL INDICATIONS.  LANDING GEAR EXTENDED NORMALLY AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  DURING TROUBLESHOOTING, COOLED NLG LOCK SENSOR USING CIRCUIT COOLER AND NOSE GEAR RED LIGHT ILLUMINATED.  REPLACED NLG LOCK SENSOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
